# SDR AUS20020468

- Difficulty date: May 19, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8061865
- Condition: Faulty
- Location: Fuel Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN ENGINE CONTROL FAULTY. LIMITED INFORMATION PROVIDED.
